Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Painful swelling in the testicle. USG showing epididymo orchitis and mild hydrocele. Could this be due to filariasis?

Hello sir, I m having swelling and pain in my right testicles.the pain is mainly at the upper and lower part. I can also feel a mass like structure on the top of testicles. Usg of scrotum shows :- Tiny epididym?al cyst Epididymo orchtitis Mild hydrocele . I m suffering from 2 years. I ve consulted many doctors took many antibiotics prescribed but no relief. Some doctors said it ia filariasis . The pain is unbareable now and becomes too much while sitting. Can you please tell what can be done to cure it.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hello sir,
Chronic epididymo-orchitis does present with recurrent pain in the testis.Secondary hydrocoele is also pretty common.Filariasis cannot be ruled out since you are in a endemic area.Its best for yourself to get evaluated by a urologist and physician to rule out all secondary causes
All the best
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor